首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (5): 538-541    DOI: 10.3785/j.issn.1008-9497.2017.05.007
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
行为两两NQD随机变量阵列加权和的完全收敛性
章茜
浙江机电职业技术学院 数学教研室, 浙江 杭州 310053
Complete convergence for weighted sums of arrays with row-wise pairwise negatively quadrant dependent sequences
ZHANG Qian
Mathematics Teaching and Research Section, Zhejiang Institute of Mechanical and Electrical Engineering, Hangzhou 310053, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn